MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; HANDPIECE

TTBIO CORP. HENRY SCHEIN; HANDPIECE
Model Number PRECISION TORQUE 2CR SS
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Doctor states that the handpices does not hold the burs she is using to treat patient.She is unable to push them in, therefore, when she treats patients the burs fall out.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
3f, no. 7, 6th road
industry park, taichung 40755
TW  40755
MDR Report Key20378505
Report Number3007007357-2024-00029
Device Sequence Number17857424
Product Code EFB
UDI-Device Identifier00304040064375
UDI-Public(01)00304040064375
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/04/2024
Report Date (Section F) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRECISION TORQUE 2CR SS
Device Catalogue Number570-0741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/05/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/04/2024